I hope Lamictal works out for you, because it is rough switching meds. I was on Lamictal for about 2 years in the past, and it wasn't too bad. I stopped taking it because it stopped working, and as weird as it sounds, it made me gain weight, I gained about 40lbs on it.
I am currently on Lithium, and have been on it for about 1 1/2 years. Weight gain is one of the side effects, but that has not been an issue for me. But losing weight has been nearly impossible. It is great as a mood stabilizer, but I am not sure how well it helps with depression. If it has to resort to this, you should have a talk with your pdoc before deciding.
i have been on lamictal for about a year and a half and it has been pretty sucessful for me. i have no side effects from it.
Thank you all for your replies.
I fill my Lamictal tomorrow; had to wait to get paid. So I'll start it tomorrow night.
Yeah, I'm not sure about Lithium...I just hope the Lamictal works so I don't have to worry about switching.
Thanks so much for your reply. I haven't been on in a few days...
I'm not quite sure how Lithium is for the depressive symptoms either. Hopefully the Lamictal helps with it all and I won't even have to worry about trying something else. Thanks for letting me know how it was for you though. That's what I needed. I am really concerned about the weight gain for sure. I'm not sure if it's water retention...I will ask my phsyician when I see her this week, she's so smart. All I know is along with the pounds we gain from some of these meds, I also felt and looked extremely bloated all the time. But again, I hope with the Lamictal I don't have that problem. I am going to pay extra attention to my diet and try to exercise.